# SDR SWIA202056052

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL2151A10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH OTBD GROUND SPOILER OUTPUT LINK BOLT IS CORRODED (PCU SIDE)   (C-CHECK) RO 2/6/2021   REMOVED LH OB GROUND SPOILER OUTPUT LINK BOLT IAW CRJ 700 AMM 27-63-01-000-802-A01 AND REPLACED WITH NEW LH OB GROUND SPOILER OUTPUT LINK BOLT IAW CRJ 700 AMM 27-63-01-400-802-A01. SEE CONTINUE CARD FOR MAINTENANCE AND OPS CHECK DETAILS.
